# SDR 20000417SH011

- Difficulty date: March 16, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N8269E
- Make and model: Piper PA-28-161
- Aircraft serial: 288116039
- Engine: Lyc O320D3G
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15472
- Part serial: 154723199
- Condition: Unserviceable
- Location: Fuel System
- Part time: 93 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTED THE FUEL PRESSURE WOULD DROP OFF AS ALTITUDE INCREASE, FROM 5 PSI AT GROUND LEVEL, TO ABOUT 1-1/2 PSI AT 10,000 FEET. TURNING ON BOOST PUMP WOULD RESTORE 5 PSI.  INSTALLED ANOTHER NEW PUMP AND IT CURED THE PROBLEM.  FAILED PUMP, SN 154723199.  GOOD PUMP, SN 154720200. (X)
